# SDR 07FDEA05077

- Difficulty date: December 18, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,462 hours, 29,226 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: A5281005220000
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT NLG DOOR, AFT HINGE CRACKED.  REMOVED AND REPLACED LT AFT NLG AFT HINGE FITTING IAW A310-200 CMM 52-82-12 P 204.
